MAUDE Adverse Event Report: VENTLAB LLC VENTLAB; INFANT SAFE SPOT W/MANOMETER, MASK,BAG RESERVOIR AND STICKER

VENTLAB LLC VENTLAB; INFANT SAFE SPOT W/MANOMETER, MASK,BAG RESERVOIR AND STICKER
Model Number SS3200MB-MMC
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reorted that when staff opened the packaging for pediatric bvm the ambu bag malfunctioned- valve broke off.Reports pediatric patient was in respiratory distress.When staff opened the packaging for pediatric bvm the ambu bag malfunctioned- valve broke off, resulting in inability to ventilate patient.Used a larger product and patient maintained patient safety.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 10 april 2026 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as (b)(4).This informati on is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.

Brand Name
VENTLAB
Common Device Name
INFANT SAFE SPOT W/MANOMETER, MASK,BAG RESERVOIR AND STICKER
Manufacturer (Section D)
VENTLAB LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V
cerrada via de la produccion
no. 85 parque indust.mexicali
mexicali, baja california 21397
MX   21397
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key24851037
Report Number1314417-2026-00023
Device Sequence Number15690121
Product Code BTM
UDI-Device Identifier10889483105771
UDI-Public(01)10889483105771
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSS3200MB-MMC
Device Catalogue NumberSS3200MB-MMC
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown